Free Access
Issue
ESAIM: PS
Volume 12, April 2008
Page(s) 464 - 491
DOI https://doi.org/10.1051/ps:2007049
Published online 01 November 2008
  1. B. Bercu, On the convergence of moments in the almost sure central limit theorem for martingales with statistical applications. Stochastic Process. Appl. 111 (2004) 157–173. [CrossRef] [MathSciNet]
  2. G.A. Brosamler, An almost everywhere central limit theorem. Math. Proc. Cambridge Philos. Soc. 104 (1988) 561–574. [CrossRef] [MathSciNet]
  3. F. Chaabane, Version forte du théorème de la limite centrale fonctionnel pour les martingales. C. R. Acad. Sci. Paris, Sér. I Math. 323 (1996) 195–198.
  4. F. Chaabane, Invariance principles with logarithmic averaging for continuous local martingales. Stat. Prob. Lett. 59 (2002) 209–217. [CrossRef]
  5. F. Chaabane and F. Maaouia, théorèmes limites avec poids pour les martingales vectorielles. ESAIM: PS 4 (2000) 137–189 (electronic). [CrossRef] [EDP Sciences]
  6. F. Chaabane, F. Maaouia and A. Touati, Généralisation du théorème de la limite centrale presque-sûre pour les martingales vectorielles. C. R. Acad. Sci. Paris, Sér. I Math. 326 (1998) 229–232.
  7. A. Chuprunov and I. Fazekas, Integral analogues of almost sure limit theorems. Period. Math. Hungar. 50 (2005) 61–78. [CrossRef] [MathSciNet]
  8. J. Jacod and A.N. Shiryaev, Limit theorems for stochastic processes, Vol. 288 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin (2003).
  9. A. Le Breton and M. Musiela, Laws of large numbers for semimartingales with applications to stochastic regression. Probab. Theory Related Fields 81 (1989) 275–290. [CrossRef] [MathSciNet]
  10. M.A. Lifshits, Almost sure limit theorem for martingales, in Limit theorems in probability and statistics, Vol. II (Balatonlelle, 1999). János Bolyai Math. Soc., Budapest (2002) 367–390.
  11. P. Schatte, On strong versions of the central limit theorem. Math. Nachr. 137 (1988) 249–256. [CrossRef] [MathSciNet]
  12. A. Touati, Sur la convergence en loi fonctionnelle de suites de semimartingales vers un mélange de mouvements browniens. Teor. Veroyatnost. i Primenen. 36 (1991) 744–763.
  13. A. Touati, Deux théorèmes de convergence en loi pour des intégrales stochastiques et application statistique. Teor. Veroyatnost. i Primenen. 38 (1993) 128–153.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.